# SDR VNAA202508030003

- Difficulty date: May 25, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC67033202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT BL 12 RH BTWN FS 217 TO FS 230.   FLOOR SUPPORT BL 12 RH BTWN FS 217 TO FS 230 WAS REPAIRED PER REO 690-53-11-2012 REV. --
